# SDR 96ZZZX4374

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2714F
- Make and model: Cessna 182J
- Aircraft serial: 18256814
- Engine: Cont O470N
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 3P194FA
- Condition: Drive Sheared
- Location: Vacuum System
- Component: Pesco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP DRIVESHAFT SHEARED AND SPLINES EXTREMELY WORN.  IT STILL MADE VACUUM PRESSURE.  SUBMITTER RECOMMENDS MORE FREQUENT INSPECTIONS OF DRIVE SPLINE ASSY (NOTE:  WET DRIVE VACUUM PUMP).
